Migrainous Stroke Causing Thalamic Infarction and Amnesia During Treatment With Propranolol
Article first published online: 19 JAN 2002
Headache: The Journal of Head and Face Pain
Volume 37, Issue 9, pages 594–596, October, 1997
How to Cite
Mendizabal, J. E., Greiner, F., Hamilton, W. J. and Rothrock, J. F. (1997), Migrainous Stroke Causing Thalamic Infarction and Amnesia During Treatment With Propranolol. Headache: The Journal of Head and Face Pain, 37: 594–596. doi: 10.1046/j.1526-4610.1997.3709594.x
- Issue published online: 19 JAN 2002
- Article first published online: 19 JAN 2002
- Accepted for publication March 10, 1997.
- Cited By
- migrainous stroke;
- thalamic amnesi
We report a case of migraine-associated ischemic stroke causing amnesia, wherein treatment with propranolol may have been contributory. The possible mechanisms involved in migrainous stroke occurring in association with use of propranolol are discussed.